# SDR SWAA072043

- Difficulty date: April 25, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 10,926 hours, 6,173 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6676
- Condition: Faulty
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE WARNING "A" LOOP LIGHT ILLUMINATED.  REMOVED AND REPLACED FIRE LOOP "A" HARNESS PER MM.
